MAUDE Adverse Event Report: MEDIANA CO. LTD. NELLCOR; OXIMETER

MEDIANA CO. LTD. NELLCOR; OXIMETER
Model Number 10005941
Medical Device Problem Codes Incorrect Measurement (1383); Component Missing (2306)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported the monitor did not capture constants and the cable was not complete.It was unknown if there was any patient involvement or complications as a result of the event.
 
Event or Problem Description
It was reported the monitor showed figures that did not fit with the patient's condition.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the monitor showed figures that did not fit with the patient's condition.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: that the menu button was missing.The most likely cause for the additional condition was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eup
kangwon do wonju si 26382
KS  26382
Manufacturer (Section G)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eup
kangwon do wonju si 26382
KS   26382
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22061627
Report Number2936999-2025-00302
Device Sequence Number7634380
Product Code DQA
UDI-Device Identifier10884521163454
UDI-Public10884521163454
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K120773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10005941
Device Catalogue Number10005941
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown